Verlagslink DOI: 10.1007/978-3-030-89397-2_15
Titel: Maximal regularity
Sprache: Englisch
Autor/Autorin: Seifert, Christian  
Trostorff, Sascha 
Waurick, Marcus 
Erscheinungs­datum: 2022
Verlag: Springer
Quellenangabe: Operator Theory: Advances and Applications 287: 243-258 (2022)
Zusammenfassung (englisch): 
In this chapter, we address the issue of maximal regularity. More precisely, we provide a criterion on the ‘structure’ of the evolutionary equation (∂t,νM(∂t,ν)+A¯)U=F $$\displaystyle \left (\overline {\partial _{t,\nu }M(\partial _{t,\nu })+A}\right )U=F $$ in question and the right-hand side F in order to obtain U∈ dom (∂t,νM(∂t,ν) ) ∩ dom (A). If F∈ L2,ν(ℝ; H), U∈ dom (∂t,νM(∂t,ν) ) ∩ dom (A) is the optimal regularity one could hope for. However, one cannot expect U to be as regular since (∂t,νM(∂t,ν) + A) is simply not closed in general. Hence, in all the cases where (∂t,νM(∂t,ν) + A) is not closed, the desired regularity property does not hold for F∈ L2,ν(ℝ; H). However, note that by Picard’s theorem, F∈ dom (∂t,ν) implies the desired regularity property for U given the positive definiteness condition for the material law is satisfied and A is skew-selfadjoint. In this case, one even has U∈ dom (∂t,ν) ∩ dom (A), which is more regular than expected. Thus, in the general case of an unbounded, skew-selfadjoint operator A neither the condition F∈ dom (∂t,ν) nor F∈ L2,ν(ℝ; H) yields precisely the regularity U∈ dom (∂t,νM(∂t,ν) ) ∩ dom (A) since dom(∂t,ν)∩dom(A)⊆dom(∂t,νM(∂t,ν))∩dom(A)⊆dom(∂t,νM(∂t,ν)+A¯), $$\displaystyle \operatorname {dom}(\partial _{t,\nu })\cap \operatorname {dom}(A)\subseteq \operatorname {dom}(\partial _{t,\nu }M(\partial _{t,\nu }))\cap \operatorname {dom}(A)\subseteq \operatorname {dom}(\overline {\partial _{t,\nu }M(\partial _{t,\nu })+A}), $$ where the inclusions are proper in general. It is the aim of this chapter to provide an example case, where less regularity of F actually yields more regularity for U. If one focusses on time-regularity only, this improvement of regularity is in stark contrast to the general theory developed in the previous chapters. Indeed, in this regard, one can coin the (time) regularity asserted in Picard’s theorem as “U is as regular as F”. For a more detailed account on the usual perspective of maximal regularity (predominantly) for parabolic equations, we refer to the Comments section of this chapter.
URI: http://hdl.handle.net/11420/11755
DOI: 10.15480/882.4181
ISBN: 978-3-030-89397-2
978-3-030-89396-5
Institut: Mathematik E-10 
Dokumenttyp: Kapitel (Buch)
Lizenz: CC BY 4.0 (Attribution) CC BY 4.0 (Attribution)
Teil der Schriftenreihe: Operator theory 
Bandangabe: 287
Enthalten in den Sammlungen:Publications with fulltext

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat
Seifert2022_Chapter_MaximalRegularity.pdfVerlags-PDF300,86 kBAdobe PDFÖffnen/Anzeigen
Miniaturbild
Zur Langanzeige

Seitenansichten

55
Letzte Woche
0
Letzten Monat
checked on 01.10.2022

Download(s)

13
checked on 01.10.2022

Google ScholarTM

Prüfe

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Diese Ressource wurde unter folgender Copyright-Bestimmung veröffentlicht: Lizenz von Creative Commons Creative Commons